# SDR ZD4R202410040001

- Difficulty date: October 4, 2024
- Submitted: October 4, 2024
- Operation: General aviation
- Filed by: StandardAero Aviation Holdings Inc, repair station ZD4R696M
- Aircraft: N36VA
- Make and model: Bell 407
- Aircraft serial: 53472
- Aircraft time: 7,242 hours
- Engine: Allsn 250C47B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shaft
- Part number: M25010562
- Part serial: UT276141
- Condition: Broken
- Location: Gearbox
- Part time: 237 hours, 464 cycles
- Component: Gearbox, Rroyce
- Component part number: 23063393
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DISASSEMBLED GEARBOX AND FOUND 2 BROKEN TEETH ON TORQUEMETER GEARSHAFT. GEAR TEETH WERE LOCATED AT BOTTOM OF GEARBOX. MINOR METAL DEBRIS FOUND ON MAGNETIC CHIP DETECTORS. MINOR DAMAGE TO GEARBOX COVER AND HOUSING ASSEMBLY.
